# SDR C1HA200394010

- Difficulty date: June 3, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF ROLL GOT T/O WARNING HORN.  ABORTED T/O, BEFORE RETURNING TO GATE CYCLED THE FLAPS AND RAN POWER UP, T/O WARNING HORN WENT AWAY.  AFTER RETURNING TO GATE CYCLED FLAPS, NO TROUBLE FOUND.  THE 5 DEG FLAP SWITCH CHANGED PRECAUTIONARY.
